Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 97, NWS Lincoln, IL

August 16, 2007Moultrie County, Shelby County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 16, 2007, 12:00 PM CDT for Moultrie County, Shelby County, Illinois. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2007, 12:00 PM CDT (17:00 UTC)
Expired
Aug 16, 2007, 12:45 PM CDT
In force
45 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Moultrie County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 90 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 16, 12:20 PM CDTTSTM WND DMGShelbyville, ILPOWER LINES DOWN...FROM SHERIFF.
Aug 16, 12:35 PM CDTTSTM WND DMGWindsor, ILLARGE TREE LIMBS DOWN AND CORN BLOWN OVER. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 16, 9:58 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3109 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 161700
SVRILX
ILC139-173-161745-
/O.NEW.KILX.SV.W.0097.070816T1700Z-070816T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1200 PM CDT THU AUG 16 2007

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHELBY COUNTY IN CENTRAL ILLINOIS...
  SOUTHERN MOULTRIE COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1245 PM CDT.

* AT NOON CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 12 MILES NORTHWEST OF WESTERVELT TO 6 MILES WEST OF TOWER HILL
  TO 12 MILES SOUTHWEST OF TOWER HILL...AND WERE MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TOWER HILL...
  LAKEWOOD...
  WESTERVELT...
  SHELBYVILLE...
  FINDLAY...
  COWDEN...
  WINDSOR...
  STEWARDSON...

IF YOU IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3959 8903 3935 8903 3935 8914 3922 8914
      3921 8847 3959 8848

$$

GEELHART/GOETSCH
3 follow-up statements
000 
WWUS53 KILX 161722
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1222 PM CDT THU AUG 16 2007

ILC139-173-161745-
/O.CON.KILX.SV.W.0097.000000T0000Z-070816T1745Z/
MOULTRIE-SHELBY-
1222 PM CDT THU AUG 16 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHERN MOULTRIE AND SHELBY COUNTIES...

AT 1219 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF WESTERVELT TO 2 MILES EAST OF
CLARKSBURG TO 4 MILES EAST OF HERRICK...OR ALONG A LINE EXTENDING
FROM 12 MILES NORTHWEST OF SHELBYVILLE TO 6 MILES SOUTHEAST OF
SHELBYVILLE TO 15 MILES SOUTHWEST OF SHELBYVILLE...MOVING EAST AT 40
MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  WINDSOR...
  KIRKSVILLE...
  TROWBRIDGE...
  STEWARDSON...
  GAYS...
  ALLENVILLE...
  SIGEL...

OTHER LOCATIONS AFFECTED INCLUDE...LAKEWOOD...STRASBURG...
SHELBYVILLE...FINDLAY AND COWDEN.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 169 AND 170.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

LAT...LON 3959 8897 3941 8891 3935 8894 3922 8910
      3921 8847 3959 8848

$$

GEELHART/GOETSCH
000 
WWUS53 KILX 161735
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1235 PM CDT THU AUG 16 2007

ILC139-173-161745-
/O.CON.KILX.SV.W.0097.000000T0000Z-070816T1745Z/
MOULTRIE-SHELBY-
1235 PM CDT THU AUG 16 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHERN MOULTRIE AND EASTERN SHELBY COUNTIES...

AT 1230 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF FINDLAY TO 2 MILES NORTH OF
STRASBURG TO 5 MILES SOUTHEAST OF COWDEN...OR ALONG A LINE EXTENDING
FROM 8 MILES SOUTHWEST OF SULLIVAN TO 9 MILES EAST OF SHELBYVILLE TO
14 MILES SOUTH OF SHELBYVILLE...MOVING EAST AT 35 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  TROWBRIDGE...
  STEWARDSON...
  GAYS...
  ALLENVILLE...
  SIGEL...

OTHER LOCATIONS AFFECTED INCLUDE...WINDSOR...KIRKSVILLE AND
CLARKSBURG.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

LAT...LON 3959 8885 3938 8876 3921 8891 3921 8847
      3959 8848

$$

GEELHART/GOETSCH
000 
WWUS53 KILX 161745
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1245 PM CDT THU AUG 16 2007

ILC139-173-161755-
/O.EXP.KILX.SV.W.0097.000000T0000Z-070816T1745Z/
MOULTRIE-SHELBY-
1245 PM CDT THU AUG 16 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MOULTRIE AND EASTERN
SHELBY COUNTIES EXPIRES AT 1245 PM CDT...

AT 1245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3959 8885 3938 8876 3921 8891 3921 8847
      3959 8848

$$
GEELHART/GOETSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 10:31 AM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Aug 16, 10:31 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1031 AM CDT THU AUG 16 2007

.DISCUSSION...
ISSUED 1025 AM CDT THU AUG 16 2007

FRONTAL BOUNDARY ACROSS THE FA WITH LL MOISTURE POOL AHEAD OF AND
BEHIND THE BOUNDARY. THUNDERSTORM CLUSTER MAKING ITS WAY ALONG THE
SWRN BOUNDARY OF THE CWA THIS MORNING. PLENTY OF WIND AND
INCREASED CLOUD COVER...NOT TO MENTION SOME RAIN COOLED AIR SHOULD
HELP TO DAMPEN THE TEMPERATURE CLIMB TODAY FOR AREAS SW OF A
PANA...LINCOLN...SHELBYVILLE LINE. HAVE TWEAKED THE MAX TEMPS
ACCORDINGLY...AS WELL AS POPS AND WX FOR THE CLUSTER. ZONE UPDATE
ALREADY SENT.

HJS
&&

.AVIATION...
ISSUED 659 AM CDT THU AUG 16 2007

A NEARLY STATIONARY FRONTAL BOUNDARY IS LYING WEST/EAST ACROSS
CENTRAL ILLINOIS...CURRENTLY IN THE VICINITY OF KSPI/KDEC
TERMINALS. THIS FRONT WILL SLOWLY SAG SOUTH TODAY...REACHING
SOUTHERN ILLINOIS BY TONIGHT.

LIGHT/VARIABLE WINDS...ESPECIALLY NEAR THE FRONT...WILL TREND
NORTH TO NORTHEAST THIS AFTERNOON INTO TONIGHT BEHIND THE FRONT.
WIND SPEEDS WILL REMAIN AT OR BELOW 10 KTS.

CEILINGS/VISIBILITIES WILL GENERALLY BE VFR THROUGH THE PERIOD.
SCATTERED SHOWER/STORM DEVELOPMENT IS POSSIBLE TODAY INTO THIS
EVENING...ESPECIALLY IN THE VICINITY OF THE FRONT. PRECIPITATION
COVERAGE...AS IN RECENT DAYS...SHOULD BE QUITE LOW. SO...PLAN ON
CARRYING NO MORE THAN VCTS/VCSH AT THIS TIME AND WILL AMEND IF
NEEDED.

BAK
&&

.PREV DISCUSSION...
ISSUED 340 AM CDT THU AUG 16 2007
LEANED ON SREF AND NAM-WRF MODELS NEXT FEW DAYS AS GFS APPEARS TOO
FAR NORTH WITH QPF TONIGHT. FORECAST CONCERN IS CONVECTION CHANCES
TODAY AND TONIGHT AS A FRONT SLIPS SOUTH ACROSS CENTRAL AND SOUTHERN
IL. ALSO ADDRESSING HOW HOT AND HUMID IT GETS OVER SOUTHERN AREAS.
DRY WX RETURNS FRI WITH HIGH PRESSURE BUILDING INTO THE MIDWEST.
THEN CONVECTION CHANCES RETURN THIS WEEKEND WITH FRONT LIFTING BACK
NORTH AS A WARM FRONT...THOUGH BEST CHANCES APPEAR TO BE OVER WI/MI
AND NORTHERN IL AGAIN.

SHORT TERM...TODAY THROUGH SUNDAY NIGHT...
08Z/3 AM SURFACE MAP SHOWS A WEAK FRONTAL BOUNDARY OVER NORTHERN
IN/IL/MO JUST SOUTH OF PEORIA AND MACOMB. ALOFT A 594 DM 500 MB
SUBTROPICAL HIGH REMAINED NEARLY ANCHORED ACROSS THE SOUTHERN STATES
WHILE BROAD UPPER LEVEL TROF OVER THE NORTHERN US AND INTO CANADA.
RADAR MOSAIC QUIET OVER IL AND NEARBY STATES EARLY THIS MORNING WITH
MCS OVER OHIO AND IN THE CENTRAL PLAINS OVER NW KS...CENTRAL
NEBRASKA AND SE SD.

MODELS SLIP FRONT SLOWLY SOUTH FROM CENTRAL IL INTO SOUTHERN IL THIS
AFTERNOON AS SHORT WAVES MOVE EAST FROM THE CENTRAL PLAINS INTO
CENTRAL IL. THIS COMBINED WITH DAYTIME HEATING OF VERY WARM AND
MOIST UNSTABLE AIR MASS SHOULD GENERATE SCATTERED CONVECTION SOUTH
OF I-74. AREAS NORTH OF I-74 APPEAR TO STAY DRY WITH FRONT PASSING
THRU THIS AREA EARLY THIS MORNING AND DEEPER MOISTURE SHIFTS SOUTH
OF THIS AREA. SPC SHIFTED SLIGHT RISK SE OF IL. ADDED AREAS OF FOG
ACROSS THE IL RIVER VALLEY INTO MID MORNING. LACON...GALESBURG AND
PONTIAC VSBY FROM 1 TO 2 MILES. FOG WOULD BECOME MORE WIDESPREAD AND
DENSE IF NOT FOR PASSING PATCHES OF MID LEVEL CLOUDS. HIGHS TO RANGE
FROM 85F FAR NORTH AT GALESBURG AND LACON TO UPPER 90S TO NEAR 100F
SE IL WHERE AFTERNOON HEAT INDEXES FROM 100 TO 105F...JUST SHY OF
HEAT ADVISORY CRITERIA. HAVE 20/30% CHANCE OF CONVECTION OVER
SOUTHERN AREAS TONIGHT ESPECIALLY THIS EVENING AS UNSTABLE AIR
LINGERS AND STILL SOME SHORT WAVES NEARBY. LOWS IN THE LOWER 60S
FROM I-74 NORTH AND MID TO UPPER 60S SOUTH.

HIGH PRESSURE OVER CENTRAL CANADIAN PLAINS DRIFTS SE INTO THE
WESTERN GREAT LAKES AND IL FRI ENSURING DRY WX WITH AMPLE SUNSHINE
AND LESS HUMID AIR. DEWPOINTS UPPER 50S FROM I-74 NORTH AND MID 60S
SE IL. GUIDANCE TEMPS A BIT WARMER AGAIN FOR FRI HIGHS. HAVE MID 80S
FROM I-74 NORTH AND LOWER 90S SW AREAS. MODELS CONTINUE TO TREND
SLOWER WITH FRONT LIFTING BACK NORTH AS A WARM FRONT FRI NIGHT AND
SAT. WENT DRY FRI EVENING WITH JUST SLIGHT CHANCE NW OF I-55 AFTER
MIDNIGHT FRI NIGHT. SURFACE FRONT LIFT NORTH INTO CENTRAL IL SAT BUT
BUT MORE WIDESPREAD AND HEAVIER QPF ALONG AND NORTH OF 850 MB FRONT
OVER NORTHERN IL AND WI. FRONT NORTH OF CENTRAL IL SAT NIGHT AND
SUNDAY. SHORT WAVES EJECTING NE FROM THE SOUTHERN PLAINS INTO IL
SUNDAY TO INCREASE CONVECTION CHANCES WHICH CONTINUE THROUGH AT
LEAST MON. ALSO MAY HAVE SOME TROPICAL MOISTURE FROM TROPICAL STORM
ERIN MOVING UP FROM TX TO ENHANCE RAINFALL WHICH WE BADLY NEED.
HIGHS CLOSE TO NORMAL IN THE MID TO UPPER 80S WITH MORE HUMID AIR
RETURNING THIS WEEKEND TOO.

LONG TERM...MONDAY THROUGH WEDNESDAY...
CONVECTION CHANCES MON DIMINISH TO SLIGHT CHANCE ON TUE AS BEST
CONVECTION CHANCES SHIFT SE OF CENTRAL/SE IL TUE. SUBTROPICAL UPPER
LEVEL RIDGE NEARBY ACROSS THE SE US WHILE UPPER LEVEL TROF OVER THE
NORTHERN ROCKIES/PLAINS AND GREAT LAKES REGION. HIGHS IN THE UPPER
80S AND LOWER 90S WHICH IS ABOUT 5 DEGREES WARMER THAN NORMAL.

HUETTL

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 16, 11:06 AM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1106 AM CDT THU AUG 16 2007

ILZ027>031-036>038-040>048-053-055>057-171100-
CASS-CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-PEORIA-PIATT-SCHUYLER-STARK-
TAZEWELL-VERMILION-WOODFORD-
1106 AM CDT THU AUG 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A NEARLY STATIONARY FRONT WILL LIE WEST TO EAST ACROSS SOUTHERN
ILLINOIS TODAY. AN ISOLATED THUNDERSTORM IS POSSIBLE ACROSS THE
REGION TO THE NORTH OF THE FRONT...BUT ORGANIZED SEVERE STORMS
ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AFTER A BREAK ON FRIDAY...A FRONT WILL RETURN TO THE REGION
SATURDAY AND LINGER INTO TUESDAY. UPPER LEVEL DISTURBANCES WILL
INTERACT WITH THE FRONT FROM TIME TO TIME...BRINGING A PERIODIC
RISK OF THUNDERSTORMS WITH THEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ049>052-054-061>063-066>068-071>073-171100-
CHRISTIAN-CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-
LAWRENCE-MORGAN-MOULTRIE-RICHLAND-SANGAMON-SCOTT-SHELBY-
1106 AM CDT THU AUG 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TEMPERATURES WILL CLIMB INTO THE LOWER 90S IN AREAS WHERE THE
SKIES CLEAR BEHIND THE SHOWERS AND THUNDERSTORMS THIS AFTERNOON.
THESE TEMPERATURES WILL COMBINE WITH A HUMID AIRMASS TO PRODUCE
AFTERNOON HEAT INDICES AROUND 100 DEGREES.

A NEARLY STATIONARY FRONT WILL LIE WEST TO EAST ACROSS THE REGION
TODAY. SCATTERED THUNDERSTORMS ARE POSSIBLE ALONG AND SOUTH OF THE
FRONT...ORGANIZED SEVERE STORMS ARE ALSO POSSIBLE... BUT UNLIKELY
TO BE WIDESPREAD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AFTER A BREAK ON FRIDAY...A FRONT WILL RETURN TO THE REGION
SATURDAY AND LINGER INTO TUESDAY. UPPER LEVEL DISTURBANCES WILL
INTERACT WITH THE FRONT FROM TIME TO TIME...BRINGING A PERIODIC
RISK OF THUNDERSTORMS WITH THEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

In the hours before

Local storm report, Aug 16, 11:29 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1129 AM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 AM     TSTM WND DMG     4 SW WINCHESTER         39.59N 90.51W
08/16/2007                   SCOTT              IL   PUBLIC

            CORNFIELD FLATTENED AND SEVERAL TREE LIMBS DOWNED ALONG
            THE HILLVIEW BLACKTOP ROAD... APPX 4 MI SW OF WINCHESTER.
            TIME ESTIMATED.

&&

HARDIMAN
Local storm report, Aug 16, 11:41 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1141 AM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 AM     TSTM WND DMG     4 S WAVERLY             39.53N 89.95W
08/16/2007                   MORGAN             IL   PUBLIC

            2 INCH DIAMETER TREE LIMBS DOWNED IN SMALL HAMLET OF
            ROHRER. TIME ESTIMATED.

&&

HARDIMAN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 9:37 AM CDTSevere Thunderstorm WarningILXScott38 min
Aug 16, 10:13 AM CDTSevere Thunderstorm WarningILXMorgan, Scott47 min
Aug 16, 10:45 AM CDTSevere Thunderstorm WarningILXMorgan, Sangamon45 min
Aug 16, 11:23 AM CDTSevere Thunderstorm WarningILXChristian52 min
Aug 16, 12:54 PM CDTSevere Thunderstorm WarningILXColes39 min
Aug 16, 2:06 PM CDTSevere Thunderstorm WarningILXLawrence39 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.